# SDR JYD2002F00000

- Difficulty date: December 6, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky S64E
- Aircraft serial: 64086
- Engine: Pwa JFTD12A4A
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 641520504102
- Part serial: 64M65325910
- Condition: Cracked
- Location: M/R Blade
- Part time: 4,372 hours
- Component: Blade, Skrsky
- Component part number: 641520601045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE TIP END OF MAIN ROTOR BLADE SPAR (PN 641520504102/ SN 64-65325910).  DURING POST FLIGHT INSPECTION, FIELD CREW VISUALLY DETECTED A CRACK INDICATION ON TOP SIDE OF SPAR.  TOTAL CRACK LENGTH IS APPROX.  2 INCHES LONG WITH 1.5 INCHES EXTENDING TOWARDS TRAILING EDGE FROM RETENTION BLOCK RIVET HOLE AND ALSO EXTENDING .5 INCHES TOWARDS LEADING EDGE FROM SAME RIVET HOLE.  RIVET PN MS20426AD8 ALSO SHOWS SMALL CRACK APPROX. .100 INCHES ALTHOUGH NOT IN LINE WITH SPAR CRACK.  THE RIVET HOLE (.250 INCHES DIA) WHERE CRACKS ARE PROPAGATING FROM IS THE RIVET HOLE LOCATED APPROX. 24 INCHES FROM TIP END IN THE TRAILING EDGE SIDE OF A ROW OF 2 RIVETS AND LOCATED APPROX. 3 INCHES FROM FORWARD RETENTION BLOC
